# SDR F3LA2021032600025

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N706FR
- Make and model: Airbus A321-211
- Aircraft serial: 06926
- Aircraft time: 18,010 hours, 7,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LP1284912 ITEM 1:   POST DOOR SLIDE CHANGE, FOUND EPSU FAULTS.    REPLACED EPSU BATTERIES AT 10WL,11WL,12WL & 13WL. OPS CHECKED NORMAL. REF AMM 33-51-38-000-002-A AND 33-51-38-400-002-A
